# SDR SWAA2013011811569

- Difficulty date: January 4, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT BS 767 AND STRINGER 23R WL 153.  REMOVED & REPLACED STRINGER CLIP AT BS 767, STRINGER 23R PER B737-300 SRM 51-40-02 & DRAWING #65-46549.
